# SDR AALA202205319835

- Difficulty date: May 20, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A300*
- Aircraft serial: 4123
- Aircraft time: 42,254 hours, 15,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: Zone 800 - Doors
- Component: Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR DAMPER  DIAPHRAGM OF THE PERCUSSION MECHANISM PUNCTURED. REPLACED  DIAPHRAGM OF THE PERCUSSION MECHANISM AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00.
